Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Interpolation in $ H\sp{\infty }$

Author: D. J. Newman
Journal: Trans. Amer. Math. Soc. 92 (1959), 501-507
MSC: Primary 30.00
MathSciNet review: 0117350
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, New York, 1948. MR 0025077 (9,594b)
  • [2] A. Zygmund, Trigonometrical series, Monografje Matematyczne, vol. 5, Warszawa, 1935, pp. 158-159.
  • [3] S. Banach, Théorie des opérations linéaires, Monografje Matematyczne, vol. 1, Warszawa, 1932, p. 67.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

PII: S 0002-9947(1959)0117350-X
Article copyright: © Copyright 1959 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia